# SDR AALA201907199010

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 28,712 hours, 11,464 cycles
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 273A36102
- Part serial: 6766
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO IAH ON ACCOUNT OF HYDRAULIC ISSUE. ENG 1 HYD LOW PRESSURE LIGHT ILLUMINATED. MAINTENANCE FOUND BROKEN CONNECTION LINE ON THE LT MLG SHIMMY DAMPER. REMOVED AND REPLACED LT MLG SHIMMY DAMPER AND ALSO PERFORMED TORSION LINK ASSEMBLY INSPECTION. FOUND ALL DIMENSIONS IN LIMITS, IAW AMM 32-11-81-000-801, AMM 32-11-81-400-801, AMM 32-11-81-200-801.
